# SDR SWAA2025072494866

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 76,486 hours, 45,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK/CHARGER M1672 INOPERATIVE.   R & R THE POWER SUPPLY AND BATTERY PACK AT M1672. OPS CKS GOOD IAW AMM 33-51-00.
